# SDR AALA20140415016

- Difficulty date: April 15, 2014
- Submitted: April 21, 2014
- Operation: Air carrier
- Aircraft: N403A
- Make and model: Doug DC-9-82
- Aircraft serial: 49314
- Aircraft time: 80,566 hours, 43,367 cycles
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Connector
- Condition: Faulty
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ABI INFLIGHT SJD - DFW.  CREW REPORTED RAPID DEPRESSURIZATION DUE TO LOSS OF AUTO PRESS CONTROLLERS.  EMERGENCY DECLARED FLIGHT DIVERTED ABI & LANDED WITHOUT INCIDENT.  PLACARDED AUTO PRESS CONTROLLERS IAW MEL 21-23B.  FLIGHT CONTINUED TO DESTINATION.  REPLACED CONNECTOR P1-568 AT CABIN PRESS CONTROLLER AT DFW ON 04/19/2014. SYS GND CHECKED NORMAL, OPERATION CLOSED.
